# SDR CA971113063

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 11538011119
- Condition: Inoperative
- Location: Horz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) HORIZONTAL STAB TRIM ACTUATOR FAILED 1.7 HRS AFTER INSTALLATION.  ACTUATOR  WAS PREVIOUSLY SENT IN FOR REPAIR OF MAIN TRIM MOTOR AND FAILED IN THE MAIN TRIM MOTOR SIDE AGAIN.  INVESTIGATION FOR CAUSE OF THE FAILURE IS CURRENTLY IN PROGRESS.
